# SDR DHL2002754003

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00521
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

1)  AFTER GEAR RETRACTED ON TAKE-OFF, RED GEAR UNSAFE LIGHT AND GREEN NOSE GEAR DOWN AND LOCKED LIGHT REMAINED ILLUMINATED. S/O PANEL CHECKED OK, VIEWPORT SHOWED NOSE GEAR WAS NOT DOWN & LOCKED, TAKING INTO CONSIDERATION A/C PERFORMANCE, NOISE LEVELS AND INDICATIONS ELECTED TO CONTINUE TO PHX AND 270 KIAS.	2)  FOUND LANDING GEAR ACCESSORY BOX BAD. REPLACED BOX PER BMM 32-09-121 AND BMM 32-61-71-401-404. BOTH OPS TEST SATISFACTORY. NO RIGGING REQUIRED. PERFORMED LANDING GEAR ACCESSORY BOX TEST 32-09-121-501-507 SATISFACTORY.
